Codral PE Cold & Flu + Dry Cough 48 Tablets

$23.99

Ingredients

ACTIVE INGREDIENTS

New active ingredient New formula has Phenylephrine Hydrochloride which replaces Pseudoephedrine Hydrochloride

CONTAINS

Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg

New Formula Codral Cold & Flu+Cough is non-drowsy and ideal for headaches and fever, blocked/runny nose and body aches and pains. Fast, effective formula for relief of:

Headaches and fever
Body aches and pains
Blocked/runny nose

TGA Requirements

ONLINE MANDATORY STATEMENT

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.Do not give to children under 12 years of age

AUST R NUMBER

275264

Ingredients

ACTIVE INGREDIENTS

New active ingredient New formula has Phenylephrine Hydrochloride which replaces Pseudoephedrine Hydrochloride

CONTAINS

Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg

Instructions

DIRECTIONS

How many 2 tablets How often Every 4-6 hours as necessary Maximum 8 tablets in 24 hours When to stop Adults after 3 days Children after 48 hours except on medical advice Do not use – for children under 12 years – if you have taken paracetamol – if carton seal is broken or missing or if tablet foil is broken

USAGE ADVICE

Who can use this Codral – Adults – Children 12 years and over Use this Codral for – headaches and fever – body aches and pains – blocked/runny noses Ask your doctor before use – if you have high blood pressure – if you are taking anti-depressants if you have heart problems – if you are pregnant or breastfeeding – if you are taking any other medicines to treat cough and cold

Safety

PRODUCT WARNINGS

Phenylephrine may cause sleeplessness in some people. Codeine can be addictive. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach of children If symptoms persist, see your doctor

Reviews

There are no reviews yet.

Be the first to review “Codral PE Cold & Flu + Dry Cough 48 Tablets”

Your email address will not be published. Required fields are marked *